# SDR CALA0700582

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 61,120 hours, 31,452 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM CORRODED ON I/B AND O/B FLANGES AROUND FASTENERS STA 500D-520 & O/B FLANGE STA 520.  REMOVED & REPLACED FWD SEC OF LEFT KEELBEAM FROM STA 500C TO STA 540 PER SRM 51-40-02 & 53-60-12 FIG 201.
